Gang J. Yoon

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

2EEKil H. Kwon, Lance L. Littlejohn, Gang J. Yoon: Orthogonal Polynomial Solutions of Spectral Type Differential Equations: Magnus' Conjecture. Journal of Approximation Theory 112(2): 189-215 (2001)
1EEMourad E. H. Ismail, Galliano Valent, Gang J. Yoon: Some Orthogonal Polynomials Related to Elliptic Functions. Journal of Approximation Theory 112(2): 251-278 (2001)

Coauthor Index

1Mourad E. H. Ismail [1]
2Kil H. Kwon [2]
3Lance L. Littlejohn [2]
4Galliano Valent [1]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)